# SDR AALA20120714009

- Difficulty date: July 14, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 80,047 hours, 36,084 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BNA - CREW REPORTED ELECTRICAL ODOR IN CABIN.  EMERGENCY DECLARED FLIGHT RETURNED BNA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RECIRCULATION FAN AND FILTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
